# SDR DALA13056440193

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 73,547 hours, 10,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHT INOPERATIVE AT L1 DOOR.  MAINTENANCE FOUND GROUND WIRE RING TERMINAL GD4734-DC LOOSE,  SECURED TERMINAL SYS OPS NORMAL.
